# SDR RAIA201811270003

- Difficulty date: November 27, 2018
- Submitted: December 9, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 25 SHEAR CLIP IS CRACKED AT STR 15L. REMOVED AND REPLACED SHEAR TIE AT FR 25 STR 15L.
